Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



An extrapolation procedure for solving linear systems

Author: Thomas A. Oliphant
Journal: Quart. Appl. Math. 20 (1962), 257-265
MSC: Primary 65.66
DOI: https://doi.org/10.1090/qam/143350
MathSciNet review: 143350
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.66

Retrieve articles in all journals with MSC: 65.66

Additional Information

DOI: https://doi.org/10.1090/qam/143350
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society